# SDR FDEA202512202270

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 77,098 hours, 27,923 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002343
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER HALF OF FUSELAGE BS 1460 BETWEEN S28L AND S29L HAS POSSIBLE CORROSION.   REPLACED THE SHEAR TIE IAW SRM 51-40-02-0G, AND DWG 140N2002, REV C.
